| Model Number |
MPV5 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
12/09/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The client states she sustained injuries to both of her feet that required hospitalization and transfer to a rehab facility.The client states she has had one surgery in (b)(6) 2025 due to the incident and will have another one soon.Due to the client's stated injuries, hoveround is reporting the incident.
Event or Problem Description
Client states as she was approaching the entrance/exit to dollar general, she saw a car sitting there and was behind the sidewalk crossing.Client thought driver saw her as to why she was sitting further back.Client states as she started to cross the entrance, she noticed the driver looking to her left and started to move to exit.Client states she was yelling and waving her arms up, but driver did not see her until she hit her on the front left side.Client states driver drove over her feet.